Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 29, 2021, 3:21 AM MDT for 15 counties in New Mexico. It took effect at Aug 29, 2021, 12:00 PM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2021, 3:21 AM MDT (09:21 UTC)
- In effect from
- Aug 29, 2021, 12:00 PM MDT
- Expired
- Aug 30, 2021, 4:00 AM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Colfax County, NM, Guadalupe County, NM, Lincoln County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 3098 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183 WGUS65 KABQ 290921 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 321 AM MDT Sun Aug 29 2021 NMZ208-209-221>226-239>241-291800- /O.NEW.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands- South Central Highlands-Upper Tularosa Valley-South Central Mountains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 321 AM MDT Sun Aug 29 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, San Agustin Plains and Adjacent Lowlands, Sandia and Manzano Mountains including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In southeast New Mexico, Southwest Chaves County. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * From Noon MDT today through late tonight. * Abundant moisture and upslope flow will be present today, allowing scattered to numerous slow-moving showers and thunderstorms to develop this afternoon and tonight. The slow storm motions and heavy rainfall rates could lead to rapid and excessive runoff and possible flash flooding. Areas over and near steep high terrain and recent wildfire burn scars will be especially vulnerable to flash flooding. The stronger storms will be capable of producing 1 to 2 inches of rainfall in less than an hour with some locations potentially observing repeated rounds of thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Shoemake
3 follow-up statements
719 WGUS65 KABQ 291557 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 957 AM MDT Sun Aug 29 2021 NMZ212-214-215-229-232-233-300300- /O.EXA.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Northeast Highlands-Eastern San Miguel County-Guadalupe County- 957 AM MDT Sun Aug 29 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Albuquerque has expanded the * Flash Flood Watch to include portions of east central, north central, and northeast New Mexico, including the following areas, in east central New Mexico, Guadalupe County. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo Mountains. In northeast New Mexico, Eastern San Miguel County and Northeast Highlands. * Through late tonight. * Abundant moisture combined with low level east winds will allow slow moving thunderstorms to produce heavy rain with rainfall rates exceeding one inch an hour. Areas over and near steep high terrain and recent wildfire burn scars such as the Luna fire will be especially vulnerable. Storms are expected to move into eastern San Miguel and Guadalupe Counties later this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NMZ208-209-221>226-239>241-300300- /O.CON.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands- South Central Highlands-Upper Tularosa Valley-South Central Mountains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 957 AM MDT Sun Aug 29 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, San Agustin Plains and Adjacent Lowlands, Sandia and Manzano Mountains including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In southeast New Mexico, Southwest Chaves County. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Through late tonight. * Abundant moisture and upslope flow will be present today, allowing scattered to numerous slow-moving showers and thunderstorms to develop this afternoon and tonight. The slow storm motions and heavy rainfall rates could lead to rapid and excessive runoff and possible flash flooding. Areas over and near steep high terrain and recent wildfire burn scars will be especially vulnerable to flash flooding. The stronger storms will be capable of producing 1 to 2 inches of rainfall in less than an hour with some locations potentially observing repeated rounds of thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
226 WGUS65 KABQ 300258 FFAABQ Flood Watch National Weather Service Albuquerque NM 858 PM MDT Sun Aug 29 2021 NMZ208-209-221>226-239>241-301000- /O.CON.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands- South Central Highlands-Upper Tularosa Valley-South Central Mountains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 858 PM MDT Sun Aug 29 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM MDT MONDAY... The Flash Flood Watch continues for * Portions of central, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, San Agustin Plains and Adjacent Lowlands, Sandia and Manzano Mountains including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In southeast New Mexico, Southwest Chaves County. In west central New Mexico, San Francisco River Valley and Southwest Mountains. * Until 4 AM MDT Monday. * Abundant moisture combined with low level east winds will allow slow moving thunderstorms to produce heavy rain with rainfall rates exceeding one inch an hour. Areas over and near steep high terrain and recent wildfire burn scars such as the Luna fire will be especially vulnerable. Storms are expected to move into eastern San Miguel and Guadalupe Counties later this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NMZ212-214-215-229-232-233-301000- /O.CON.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Northeast Highlands-Eastern San Miguel County-Guadalupe County- 858 PM MDT Sun Aug 29 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM MDT MONDAY... The Flash Flood Watch continues for * Portions of east central, north central, and northeast New Mexico, including the following areas, in east central New Mexico, Guadalupe County. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo Mountains. In northeast New Mexico, Eastern San Miguel County and Northeast Highlands. * Until 4 AM MDT Monday. * Abundant moisture and upslope flow will be present through this evening allowing scattered to numerous slow-moving showers and thunderstorms to develop this afternoon and tonight. The slow storm motions and heavy rainfall rates could lead to rapid and excessive runoff and possible flash flooding. Areas over and near steep high terrain and recent wildfire burn scars will be especially vulnerable to flash flooding. The stronger storms will be capable of producing 1 to 2 inches of rainfall in less than an hour with some locations potentially observing repeated rounds of thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 33
378 WGUS65 KABQ 300950 FFAABQ Flood Watch National Weather Service Albuquerque NM 350 AM MDT Mon Aug 30 2021 NMZ208-209-212-214-215-221>226-229-232-233-239>241-301100- /O.EXP.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwest Mountains-San Francisco River Valley-Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-South Central Mountains- Northeast Highlands-Eastern San Miguel County-Guadalupe County- Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 350 AM MDT Mon Aug 30 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 4 AM MDT EARLY THIS MORNING... The Flash Flood Watch for portions of central, east central, north central, northeast, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, San Agustin Plains and Adjacent Lowlands, Sandia and Manzano Mountains including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, Guadalupe County. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo Mountains. In northeast New Mexico, Eastern San Miguel County and Northeast Highlands. In southeast New Mexico, Southwest Chaves County. In west central New Mexico, San Francisco River Valley and Southwest Mountains. will expire at 4 AM MDT early this morning. The Flash Flood Watch is cancelled. Areas of light to moderate rain will continue in some portions of the Watch area, however flooding is no longer expected to pose a threat. $$ Shoemake
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 29, 3:14 AM MDT, 7 minutes earlier.
Area forecast discussion, Aug 29, 3:14 AM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 314 AM MDT Sun Aug 29 2021 .SYNOPSIS... Scattered to numerous thunderstorms are expected again today mainly across the Gila Forest and through central to eastern New Mexico. A flash flood watch is in effect for the Gila Forest and areas east of the central mountains down towards the Sacramento Mountains. Storms the last few days have produced enough rainfall to saturate grounds and any slow moving storms today should be capable of producing heavy rainfall resulting in localized flooding. A surge in tropical moisture from the eastern Pacific may allow for more thunderstorm activity through the end of the week especially for western portions of New Mexico. This may mean more flash flood watches will be needed. && .DISCUSSION... SHORT TERM...(Today through Monday)... A progressive trough is currently moving over the Dakotas, dragging a cold front in its wake, and the boundary has already invaded eastern CO and will be entering northern NM later this morning. The eastern plains of NM are expected to feel the brunt of the impacts in the form of subtle moisture advection, slightly cooler temperatures and shifting winds. The moisture advection and surface convergence will be present over northeastern to north central NM early in the afternoon, feeding storms that initiate over the northern mountains, and moisture and remnant outflow boundaries will be present in the east central plains where a secondary area of convection could be enhanced as the front converges. With abundant moisture readily available and localized orographic heating maxima present, the southwestern and south central high terrain should also easily initiate storms early this afternoon. Into the mid to late afternoon, synoptic winds will tend to veer more east southeast, providing a healthy upslope component that will allow storms to fill in over much of the remainder of the central mountain chain and adjacent highlands/high plains. With such a weak placement of high pressure over the Four Corners, the steering flow will be exceptionally low and highly variable. This will create slow-moving storms, and cells that retain uninterrupted upslope flow into their updrafts could remain anchored with prolonged heavy downpours. At the opposite end of the spectrum, a dry persistence forecast will suit the northwest plateau where low dewpoints/PWATs will linger. The arrival of the surface front and increased clouds and precipitation will keep temperatures slightly below average in the eastern plains today with remaining areas staying near average. High pressure may make a subtle eastward shift on Monday, allowing a bit more dry air to wrap into northern zones of NM, and temperatures in these zones will consequently climb a couple to a few degrees above average. Healthy PWATs of 1.0 to 1.25 inch will remain over our southwestern, central, and south central mountains along with most of the eastern plains. Storm motion will likely turn more uniform (toward the south or southwest), but outside of the Gila and southwest mountains the overall coverage of storms is expected to dwindle on Monday, as surface winds will have veered more with less optimal large scale upslope. 52 LONG TERM...(Tuesday through Sunday)... Tuesday into Wednesday we are still expecting there to be a shift in the upper level pattern from zonal to more amplified/meridional. Synoptic ensemble models are in pretty good run to run and model to model agreement with a ridge developing over New Mexico on Tuesday and then moving over the Plains on Wednesday with a long wave trough pushing east over the Carolinas/Mid-Atlantic. This pattern allows fro deeper southerly flow to develop over AZ and W NM on Wednesday. Hurricane Nora off the Pacific coast of Mexico continues to interact with the coast and likely weaken some into a tropical storm as it skirts the coast. Latest track take Nora into the Gulf of California as a TS but it's interaction with land will limit any further strengthening. NHC has Nora inland Mexico as a depression Wednesday night with models showing quite a bit of tropical moisture streaming north into AZ Wed/Wed night. WPC has a slight risk of excessive rainfall in S AZ for Tuesday in anticipation of tropical moisture beginning to move north. Thursday as the upper level ridge builds over the plains, this southerly flow and tropical moisture plume increases over AZ/NM into the Four Corners and Colorado. The result is increasing thunderstorm chances especially for W NM Wednesday night into Thursday. PWAT values look to increase to 1-1.2 inches across much of the region, perhaps higher. ECMWF ensembles show PWAT getting up near record levels during this time so certainly something to pay attention to with the forecasts coming up. The ECMWF ensembles also showing 99th percentile levels of water vapor transport over NM and CO only add to our concern for heavy rainfall and flash flooding. The key will be whether there will be enough lift/instability to combine with the moisture. By Friday there is still plenty of moisture for storms and a supporting upper level pattern. This means we will need to continue to monitor for flash flood impacts. Saturday into Sunday the models begin to differ in handling the upper level ridge. ECMWF and Canadian build the ridge back over NM while the GFS maintains a weakness. Given that moisture levels do not look to change much for the weekend, it makes sense to maintain some thunderstorm chances. Overpeck && .FIRE WEATHER... An uptick in storm coverage is expected today over and east of the central mountain chain with the southwestern mountains also staying active with the potential for locally heavy rainfall and perhaps flash flooding. Unfortunately, the dry forecast with low afternoon humidity will persist over the northwest plateau today. The southwest mountains will continue to see scattered to numerous storms producing locally heavy rainfall on Monday, but remaining areas will see considerably less wetting rainfall, and Tuesday will likely see the least amount of storm coverage with high pressure overhead and more dry air mixing into the state from the north. This will allow temperatures to rise slightly above average on Tuesday while afternoon humidity plummets to 15 to 25 percent over most of the forecast area. Into Wednesday, a significant increase in tropical moisture is expected to enter AZ, eventually reaching far western NM Wednesday evening. This rich and deep moisture plume will gradually overtake much of western and parts of northern NM into Thursday and Friday with increasing rainfall potential, even in the parched northwest plateau. 52 && .AVIATION... 06Z TAF CYCLE Just before the midnight hour, thunderstorms are most active in east central NM near KCVN. These will continue to move slowly and generally to the south or southeast, gradually decreasing and diminishing into the early morning. A new batch of thunderstorms will develop over the high terrain of New Mexico late Sunday morning into the early afternoon with a cold front offering increased moisture and upslope flow to multiply the number of storms through the afternoon. Storms will once again be absent in northwestern parts of New Mexico, but north central to east central areas of the state should see a concentration of scattered to numerous cells capable of locally heavy downpours. Downpours will temporarily reduce ceilings/visibility with additional hazards of small hail and gusty downburst winds. Storms will move slowly and often erratically through the afternoon, but should eventually shift south during the late evening with isolated to scattered cells potentially surviving in the southern half of the state. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 94 59 93 59 / 0 5 5 0 Dulce........................... 89 49 88 48 / 20 20 20 5 Cuba............................ 85 54 85 55 / 40 30 20 5 Gallup.......................... 89 51 87 54 / 20 20 30 10 El Morro........................ 82 51 81 52 / 40 30 40 10 Grants.......................... 85 52 84 52 / 40 30 30 10 Quemado......................... 82 53 81 55 / 50 40 60 20 Magdalena....................... 81 57 81 58 / 50 40 40 5 Datil........................... 79 52 78 54 / 60 50 50 10 Reserve......................... 86 53 84 54 / 60 40 70 20 Glenwood........................ 88 61 86 63 / 60 50 60 20 Chama........................... 80 46 80 47 / 50 20 30 10 Los Alamos...................... 81 57 82 60 / 60 40 30 10 Pecos........................... 79 55 82 56 / 60 40 40 10 Cerro/Questa.................... 78 46 81 40 / 70 30 30 5 Red River....................... 69 41 72 43 / 70 40 30 10 Angel Fire...................... 72 40 76 38 / 70 50 40 10 Taos............................ 83 48 85 50 / 60 40 30 5 Mora............................ 75 50 79 48 / 70 50 40 10 Espanola........................ 87 56 88 60 / 50 30 20 10 Santa Fe........................ 83 56 85 60 / 60 40 30 10 Santa Fe Airport................ 86 54 88 58 / 50 40 30 10 Albuquerque Foothills........... 86 61 88 66 / 40 40 20 10 Albuquerque Heights............. 88 63 90 65 / 30 40 10 5 Albuquerque Valley.............. 90 58 92 63 / 30 40 10 5 Albuquerque West Mesa........... 88 61 90 64 / 30 40 10 5 Belen........................... 91 61 90 61 / 30 40 10 5 Bernalillo...................... 91 59 92 63 / 40 40 20 5 Bosque Farms.................... 90 59 90 61 / 30 40 10 5 Corrales........................ 91 60 92 64 / 30 40 20 5 Los Lunas....................... 90 60 90 62 / 30 40 10 5 Placitas........................ 87 58 89 63 / 40 30 20 10 Rio Rancho...................... 90 62 90 63 / 30 40 10 5 Socorro......................... 90 61 89 62 / 40 30 20 5 Sandia Park/Cedar Crest......... 82 57 83 61 / 50 40 20 10 Tijeras......................... 85 59 86 60 / 50 40 20 10 Edgewood........................ 84 54 85 55 / 60 40 20 10 Moriarty/Estancia............... 84 52 86 53 / 60 50 30 10 Clines Corners.................. 78 53 81 55 / 60 60 30 10 Mountainair..................... 81 55 82 57 / 60 30 30 5 Gran Quivira.................... 79 55 81 57 / 60 30 30 5 Carrizozo....................... 83 59 84 61 / 60 30 30 5 Ruidoso......................... 74 53 75 55 / 70 30 40 5 Capulin......................... 76 54 83 53 / 50 40 30 5 Raton........................... 82 52 88 53 / 60 40 30 5 Springer........................ 82 53 87 53 / 60 40 30 10 Las Vegas....................... 78 53 83 53 / 60 50 30 10 Clayton......................... 82 60 87 61 / 50 40 20 5 Roy............................. 79 58 83 57 / 60 50 20 10 Conchas......................... 86 63 90 62 / 60 50 20 5 Santa Rosa...................... 82 61 87 61 / 60 50 20 5 Tucumcari....................... 87 64 90 66 / 60 50 20 0 Clovis.......................... 82 62 84 63 / 70 50 20 0 Portales........................ 85 63 86 64 / 60 40 20 0 Fort Sumner..................... 84 64 88 64 / 60 50 20 0 Roswell......................... 90 67 91 67 / 50 30 10 0 Picacho......................... 81 61 83 61 / 60 40 30 5 Elk............................. 77 57 78 57 / 60 30 40 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from noon MDT today through late tonight for the following zones... NMZ208-209-221>226-239>241. &&
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:29 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Aug 28, 6:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
| Aug 28, 7:18 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 3 hr |
| Aug 29, 1:58 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 3 hr |
| Aug 29, 2:08 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Aug 29, 3:13 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Aug 29, 4:28 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Aug 29, 4:58 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
| Aug 29, 5:16 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Aug 29, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 32 min |
| Aug 29, 5:37 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 29, 5:45 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.